Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1984, Volume 24, Number 3, Pages 428–434 (Mi zvmmf8669)  

On the calculation of space-time distribution of charged particles in gas discharges

V. N. Koterov


Full text: PDF file (852 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1984, 24:2, 61–65

UDC: 517.958:537.812
Received: 03.02.1982

Citation: V. N. Koterov, “On the calculation of space-time distribution of charged particles in gas discharges”, Zh. Vychisl. Mat. Mat. Fiz., 24:3 (1984), 428–434; U.S.S.R. Comput. Math. Math. Phys., 24:2 (1984), 61–65

Citation in format AMSBIB
\Bibitem{Kot84}
\by V.~N.~Koterov
\paper On the calculation of space-time distribution of charged particles in gas discharges
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1984
\vol 24
\issue 3
\pages 428--434
\mathnet{http://mi.mathnet.ru/zvmmf8669}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1984
\vol 24
\issue 2
\pages 61--65
\crossref{https://doi.org/10.1016/0041-5553(84)90084-3}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf8669
  • http://mi.mathnet.ru/eng/zvmmf/v24/i3/p428

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:106
    Full text:59
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021